Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 2, NWS Omaha, NE

May 27, 20134 counties in Nebraska

NWS Omaha, NE issued this tornado warning at May 27, 2013, 1:27 AM CDT for 4 counties in Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2013, 1:27 AM CDT (06:27 UTC)
Expired
May 27, 2013, 2:00 AM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 10 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:37 AM CDTTSTM WND GST 77Fremont, NE
May 27, 1:40 AM CDTTSTM WND DMGFremont, NETREES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 11:03 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3377 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
3.3
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WFUS53 KOAX 270627
TOROAX
NEC053-055-155-177-270700-
/O.NEW.KOAX.TO.W.0002.130527T0627Z-130527T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 AM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 200 AM CDT
    
* AT 124 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CEDAR BLUFFS...OR 32 MILES NORTHWEST OF
  OMAHA...MOVING SOUTHEAST AT 45 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...VALLEY...ARLINGTON AND INGLEWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4129 9631 4144 9665 4151 9662 4147 9624
TIME...MOT...LOC 0626Z 292DEG 37KT 4145 9658 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DERGAN
4 follow-up statements
794 
WWUS53 KOAX 270631
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
131 AM CDT MON MAY 27 2013

NEC053-055-155-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-SAUNDERS NE-DODGE NE-DOUGLAS NE-
131 AM CDT MON MAY 27 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...NORTHEASTERN SAUNDERS...SOUTHEASTERN DODGE
AND NORTHWESTERN DOUGLAS COUNTIES...
    
AT 129 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR INGLEWOOD...OR 29 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 45 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON AND INGLEWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4129 9631 4143 9662 4150 9660 4147 9624
TIME...MOT...LOC 0627Z 292DEG 37KT 4143 9653 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DERGAN
320 
WWUS53 KOAX 270639
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 AM CDT MON MAY 27 2013

NEC053-055-155-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-SAUNDERS NE-DODGE NE-DOUGLAS NE-
139 AM CDT MON MAY 27 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...NORTHEASTERN SAUNDERS...SOUTHEASTERN DODGE
AND NORTHWESTERN DOUGLAS COUNTIES...
    
AT 133 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR INGLEWOOD...OR 23 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 40 MPH.

A 77 MPH WIND GUST WAS REPORTED AT THE FREMONT AIRPORT AT 137 AM.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON AND INGLEWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4129 9631 4142 9659 4149 9656 4147 9624
TIME...MOT...LOC 0631Z 290DEG 35KT 4141 9643 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DERGAN
543 
WWUS53 KOAX 270645
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
145 AM CDT MON MAY 27 2013

NEC155-270654-
/O.CAN.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
SAUNDERS NE-
145 AM CDT MON MAY 27 2013

...THE TORNADO WARNING FOR NORTHEASTERN SAUNDERS COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED JUST 
TO THE NORTHEAST OF SAUNDERS COUNTY. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
      4147 9639 4147 9624
TIME...MOT...LOC 0639Z 290DEG 35KT 4139 9636 

$$

NEC053-055-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-DODGE NE-DOUGLAS NE-
145 AM CDT MON MAY 27 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...SOUTHEASTERN DODGE AND NORTHWESTERN DOUGLAS
COUNTIES...
    
AT 142 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ARLINGTON...OR 19 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 40 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.

LOCATIONS IMPACTED INCLUDE...
VALLEY AND ARLINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
      4147 9639 4147 9624
TIME...MOT...LOC 0639Z 290DEG 35KT 4139 9636 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DERGAN
613 
WWUS53 KOAX 270656
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
156 AM CDT MON MAY 27 2013

NEC053-055-177-270704-
/O.EXP.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-DODGE NE-DOUGLAS NE-
156 AM CDT MON MAY 27 2013

...THE TORNADO WARNING FOR SOUTHWESTERN WASHINGTON...SOUTHEASTERN
DODGE AND NORTHWESTERN DOUGLAS COUNTIES WILL EXPIRE AT 200 AM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

THE CIRCULATION THAT PROMPTED THE TORNADO WARNING HAS DIMINISHED. 
AND OUTFLOW RAIN AND WINDS HAVE MOVED OUT IN FRONT OF WHERE THE 
CIRCULATION WAS OCCURRING. THUS THE TORNADO WARNING HAS BEEN 
REPLACED BY A SEVERE THUNDERSTORM WARNING. WIND GUSTS OVER 60 MPH 
WITH HEAVY RAIN ARE LIKELY ACROSS DOUGLAS AND WASHINGTON COUNTIES.

LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
      4147 9639 4147 9624
TIME...MOT...LOC 0645Z 292DEG 37KT 4139 9636 

$$

DERGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 27, 12:06 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 27, 12:06 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1206 AM CDT MON MAY 27 2013

.UPDATE...

BOW ECHO OVER NORTHEAST NEBRASKA CONTINUES TO MOVE EAST AND
SOUTHEAST...WE SHOULD CONTINUE TO SEE SOME DEVELOPMENT INTO
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA OVERNIGHT.

MILLER

&&

.AVIATION...

06Z TAFS FOR KOMA...KLNK...KOFK.

TSRA SHOULD CONTINUE IN THE KOFK AREA THE NEXT SEVERAL HOURS...
WITH THE STRONGEST ACTIVITY LIKELY BEFORE 07Z. THERE IS STILL
SOME UNCERTAINTY HOW FAR SOUTHEAST STORMS WILL REACH OVERNIGHT...
BUT HRRR MODEL DEVELOPS ACTIVITY TOWARD NORTHEAST KANSAS AND
NORTHWEST MISSOURI BY A LITTLE AFTER SUNRISE.

EXPECT A GRADUAL DECREASE IN CEILINGS THROUGH 14Z...THEN A GRADUAL
UPWARD TREND TOWARD VFR CONDITIONS AT ALL THREE SITES BY EARLY
AFTERNOON MONDAY.

MILLER

&&

.PREV DISCUSSION...   /ISSUED 249 PM CDT SUN MAY 26 2013/

DISCUSSION...

VERY ACTIVE WEEK ON TAP OVER THE CNTRL PLAINS WITH POTENTIAL SVR
ACTIVITY ALONG WITH PROLONGED/EXCESSIVE PCPN. MORNING PRECIP WATER
PLOTS WERE SHOWING AMPLE GULF MOISTURE IN PLACE WITH VALUES ROUGHLY
150% OF NORM. LATEST MESOSCALE ANALYSIS INDICATING STOUT MOISTURE
STILL STREAMING INTO THE REGION...AND MODELS ARE IN GOOD AGREEMENT
THIS INFLUX OF MOISTURE WILL CONTINUE THRU AT LEAST
MIDWEEK...GUARANTEEING ENVIRONMENTAL MOISTURE CONTENT WILL REMAIN
QUITE HIGH. AS A MATTER OF FACT...THE GFS IS SUGGESTING TOTAL PCPN
AMOUNTS REACHING 400% OF NORM OVER IA BY NEXT SUNDAY GIVEN SUSTAINED
PCPN EFFICIENCY.

MEANWHILE...MODELS ARE AGAIN IN GOOD AGREEMENT LARGE SCALE FLOW THRU
THIS WEEK WILL GRADUALLY TRANSITION FROM A LARGE CLOSED LOW
CURRENTLY SITTING OVER THE PAC NW TO A RATHER IMPRESSIVE DEEP
ELONGATED LONGWAVE TROF WITH THE AXIS EXTENDING FROM THE ALASKAN
GULF TO THE SRN TIP OF TX. HEADING INTO NEXT WEEKEND THEN...MODELS
PROG THE WRN CONUS TROF BECOMING MORE BROAD IN NATURE WITH LITTLE
MOVEMENT.

FOR TONIGHT...STOUT 310K ISENTROPIC UPGLIDE IS THE DRIVING FORCE FOR
CONVECTIVE ACTIVITY. LIFT WILL BE FURTHER ENHANCED VIA UPPER DIVG
ASSOCIATED WITH RRQ OF JET MAX. MODELS ADVERTISE ENVIRONMENTAL
INSTABILITY WILL REMAIN HIGH OVERNIGHT WITH THE AXIS FOCUSED WEST OF
THE CWA WITHIN AREA OF BEST DEEP LYR SHEAR/MUCAPES. LATEST HRRR
INITIATES CONVECTION THIS EVEN INVOF THE INSTABILITY AXIS...THEN
GRADUALLY PUSHES IT EWD OVERNIGHT. AT THIS POINT CANNOT DISCOUNT A
FEW STORMS PRODUCING HAIL AND/OR STRONG WIND GUSTS.

AS FOR SVR POTENTIAL...SPC CONVECTIVE OUTLOOK KEEPS THE CWA IN THE
SLGT RISK THRU DAY 3.  LOOKING AT MONDAY AFTN/EVENING...FAVORABLE
CONDITIONS APPEAR TO BE FOCUS INVOF THE SRN CWA ALONG A WARM FRONT
EXTENDING ALONG THE NEB/KS BORDER. COMBINATION OF DEEP LYR
SHEAR/EFFECTIVE SRH/MLCAPE/ML LCL SUGGEST AN ISOLATED TORNADO OR 2
WILL BE POSSIBLE.  TUES AFTN/EVENING THEN...SVR POTENTIAL REMAINS
FOCUSED OVER THE SRN CWA ALONG A SFC BNDRY ALONG THE NEB/KS BORDER.
ENVIRONMENTAL CONDITIONS WILL QUITE SIMILAR WITH THE POTENTIAL FOR
PRODUCING AN ISOLATED TORNADO OR 2.

IN REGARDS TO POPS THE REST OF THIS WEEK...AM COMPELLED TO MAINTAIN
PCPN CHANCES THRU THE MAJORITY OF THE FCST PERIOD GIVEN MODELS
ADVERTISING PERSISTENT FORCING VIA UPPER LEVEL DIVERGENCE...SERIES
OF VORT IMPULSES...ISENTROPIC UPGLIDE...MEANDERING SFC
BOUNDARIES...AS WELL AS GENEROUS MOISTURE TO TAP INTO.

DEE

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 26, 11:07 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1107 PM CDT SUN MAY 26 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271815-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1107 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE AREA
UNTIL 5 AM CDT. SOME ISOLATED SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE...ESPECIALLY ACROSS NORTHEAST
NEBRASKA. HEAVY RAINFALL IS LIKELY WITH ANY STORMS THAT DEVELOP
TONIGHT...AND COULD CAUSE LOCALIZED FLOODING.

UNSTABLE CONDITIONS WILL REMAIN ACROSS THE AREA ON MONDAY WITH A
CONTINUED CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

INTERMITTENT PERIODS OF THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT
THROUGH WEDNESDAY...WITH SOME POTENTIAL FOR SEVERE STORMS. THESE
THUNDERSTORMS WILL FAVOR THE EVENING AND OVERNIGHT HOURS WITH
LOCALLY HEAVY RAIN LIKELY.

BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL COME THURSDAY AND
FRIDAY AS STRONGER WINDS AND COOLER TEMPERATURES AT MID LEVELS
OVERSPREAD THE REGION. EXACT TIMING OF THE GREATEST POTENTIAL FOR
SEVERE WEATHER WILL BE OUTLINED WITH LATER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED OVERNIGHT...
BUT PLEASE PASS ALONG ANY SEVERE WEATHER REPORTS. STORM SPOTTER
ACTIVATION MAY BE REQUIRED LATE MONDAY AFTERNOON OR EVENING.

In the hours before

Local storm report, May 26, 11:17 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             CLEARWATER              42.17N 98.19W
05/26/2013  E0.75 INCH       ANTELOPE           NE   LAW ENFORCEMENT

&&

VDEWALD
Local storm report, May 27, 12:39 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND GST     STANTON                 41.95N 97.22W
05/27/2013  M58 MPH          STANTON            NE   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN.

&&

VDEWALD
Local storm report, May 27, 12:40 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     STANTON                 41.95N 97.22W
05/27/2013                   STANTON            NE   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN.

&&

VDEWALD
Local storm report, May 27, 12:46 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1246 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     TILDEN                  42.04N 97.83W
05/26/2013                   MADISON            NE   LAW ENFORCEMENT

            TREE BRANCHES BLOWN DOWN.

1230 AM     TSTM WND DMG     NORFOLK                 42.03N 97.42W
05/27/2013                   MADISON            NE   LAW ENFORCEMENT

            HIGHWAY SIGN BLOWN DOWN.

&&

VDEWALD
Local storm report, May 27, 1:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     WISNER                  41.99N 96.91W
05/27/2013  E50 MPH          CUMING             NE   LAW ENFORCEMENT

&&

VDEWALD
Local storm report, May 27, 1:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     STANTON                 41.95N 97.22W
05/27/2013                   STANTON            NE   LAW ENFORCEMENT

            6 TO 8 INCH TREES LIMBS DOWN ACROSS HIGHWAY 57 IN
            STANTON. NUMEROUS OTHER BRANCHES BLOWN DOWN.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:23 PM CDTSevere Thunderstorm WarningOAXKnox52 min
May 26, 10:04 PM CDTFlash Flood WarningOAXKnox3 hr
May 26, 10:12 PM CDTSevere Thunderstorm WarningOAXKnox33 min
May 26, 10:47 PM CDTSevere Thunderstorm WarningOAXAntelope43 min
May 26, 11:14 PM CDTSevere Thunderstorm WarningOAXAntelope31 min
May 26, 11:27 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce33 min
May 26, 11:58 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Cedar, Knox, Madison, Pierce and 3 more32 min
May 27, 12:15 AM CDTSevere Thunderstorm WarningOAXCedar, Colfax, Madison, Pierce, Platte, Stanton and 1 more30 min
May 27, 12:39 AM CDTSevere Thunderstorm WarningOAXButler, Cedar, Colfax, Cuming, Dodge, Platte and 3 more51 min
May 27, 1:10 AM CDTSevere Thunderstorm WarningOAXBurt, Butler, Cuming, Dodge, Saunders35 min
May 27, 1:53 AM CDTSevere Thunderstorm WarningOAXBurt, Douglas, Sarpy, Saunders, Washington37 min
May 27, 2:29 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy31 min
May 27, 3:23 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Otoe3 hr
May 27, 4:18 AM CDTSpecial Weather StatementOAXJohnson, Nemaha, Pawnee, Richardson57 min
May 27, 4:52 AM CDTAreal Flood AdvisoryOAXGage, Johnson, Nemaha, Pawnee, Richardson113 min
May 27, 6:44 AM CDTSpecial Weather StatementOAXBoone, Platte46 min
May 27, 6:48 AM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Pawnee, Richardson3 hr
May 27, 9:52 AM CDTRiver Flood WarningOAXOtoe4 days
May 27, 9:52 AM CDTRiver Flood WarningOAXNemaha5 days
May 27, 9:52 AM CDTRiver Flood WarningOAXRichardson6 days

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.